Announcement

Collapse
No announcement yet.

I'm a newbie...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • nikkyw2002
    replied
    Thanks PickPink,
    I told my doctor's office about the reaction and they had never heard of it before (and my doctor is out of the office until next week).
    I'm glad it's working for you! Mine was just in the first week and it seemed to make me worse. Although, I never thought about it as "feeling stoned," but I guess that would be accurate.

    Leave a comment:


  • PickPink
    replied
    My 'cocktail' mixture is simular to yours, and I too get a strange reaction about 10 to 15 minutes afterwards. I get them once a week, and have had two so far - but each time I get a little dizzy and just sort of feel out of it. I feel kinda like I'm drugged. I never really thought to ask if it was out of the ordinary because I assumed that getting drugs pushed into your bladder - well of course it's going to make you feel a little off (i see it as a putting a pain killer directly into your system). However, I might mention this to the doctor at my next appointment on Tuesday to see if it is strange. Strange or not though - it works! And I'm willing to deal with a few hours of feeling stoned to get even just a little relief from my constant pain and pressure! I just wanted to let you know you aren't the only one who feels 'different' after an instillation.

    Leave a comment:


  • Kara Isabel
    replied
    Hi and Welcome!

    hugs,
    Kara

    Leave a comment:


  • Sarojini
    replied
    Definitely ask what is in your instill -- if possible, have the doctor write down the exact recipe for you. I always advise this for two reasons -- first, if you need emergency medical treatment, the emergency personnel will appreciate knowing ALL types of medications used on you, and second, it is YOUR body and you deserve to know exactly what you are allowing someone to put into it!

    Leave a comment:


  • nikkyw2002
    replied
    I do have pain about an hour into the dizzy spell. And I have a funny taste in my mouth about the same time I get dizzy... accompanied as well by a HUGE desire to fall asleep.

    I'm definitely calling my doc today so we can get this sorted out before I have anymore treatments.

    Leave a comment:


  • ICNDonna
    replied
    to the IC Network!

    It's possible that it's the solution, but it would be rare with the mixture you mentioned. Are you also experiencing pain after the instillations? Do they leave a taste in your mouth? I think it would be a good idea to ask what's in the instills.

    Donna

    Leave a comment:


  • leelee88
    replied
    I have not had any experiences like that but I did want to say to the bored...

    Leave a comment:


  • nikkyw2002
    started a topic I'm a newbie...

    I'm a newbie...

    I was diagnosed last summer with IC, and my doctor wasn't really good about explaining everything to me (but then again, I wasn't really asking any questions).

    I just started my instillation treatments-in office-and after the last 3 treatments I've noticed that I've been VERY dizzy and disconnected and SUPER nauseous. This has started about 10-15 minutes after the treatment.

    I went to the hospital after my 3rd treatment and they told me I wasn't having a reaction to the medication, that I was having a "near fainting spell." But I believe this is connected to the instillation treatment (Heparin, Lidacane and Sodium Bicarb? I'm pretty sure that's the cocktail).

    Has anyone else had this reaction?
Working...
X